| Model Number |
H74938047720130 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the iliac vessel.After placing a 7f guide catheter ostium of iliac, a 7.0x20x135 cm express® ld iliac / biliary stent was advanced through the guide catheter forcibly.However, upon pulling the device back, the stent sheared off from the balloon into the abdominal aorta.Multiple attempts were made to remove the stent and finally was able to snare the stent out of the sheath.The procedure was completed with a 8f guide catheter and a different stent was used.No patient complications were reported and the patient was not harmed.
Additional Manufacturer Narrative
Device evaluated by mfr.: the express ld delivery system was returned for analysis with the stent detached from the balloon material.The stent was not returned for analysis.One kink was noted on the returned device.A visual and microscopic examination was performed on the returned device, the following attributes were examined: the delivery system was returned for analysis.A visual and microscopic examination was performed on the returned delivery system.One kink was identified on the shaft of the device approximately 11mm distal to the proximal markerband within the balloon material.This type of damage is consistent with excessive force being applied to the delivery system.The balloon material was slightly unfolded and appeared to have been subjected to positive pressure.This may have occurred during attempts the remove the device.No issues were noted with the returned device that could have contributed to the complaint incident.The investigation conclusion is user / use error as there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer or expected by the user.The dfu states: the recommended introducer sheath size for this express ld device is a 6fr introducer sheath.If strong resistance is met during advancement of the premounted stent system, discontinue movement and if the cause of resistance cannot be determined, withdraw both the premounted stent system and sheath or guide catheter as a single unit.(b)(4).
Event or Problem Description
It was reported that stent dislodgment occurred.The target lesion was located in the iliac vessel.After placing a 7f guide catheter ostium of iliac, a 7.0x20x135 cm express ld iliac/biliary stent was advanced through the guide catheter forcibly.However, upon pulling the device back, the stent sheared off from the balloon into the abdominal aorta.Multiple attempts were made to remove the stent and finally was able to snare the stent out of the sheath.The procedure was completed with a 8f guide catheter and a different stent was used.No patient complications were reported and the patient was not harmed.